Settembre 2011 - Volume XXX - numero 7

Medico e Bambino


Pagine elettroniche

Edema emorragico acuto infantile: vaccinazione anti-morbillo, parotite e rosolia come possibile causa scatenante

Cesare Ghitti1, Haidi Sangalli2, Lorena Pozzi1, Valeria D’Apolito1, Eugenio Rossi2, Luigi Gnecchi3, Roberto Lucchini4

1Clinica Pediatrica, Università Milano-Bicocca, Azienda Ospedaliera San Gerardo, Monza
2Divisione di Pediatria, Ospedale “Valduce”, Como
3Divisione di Dermatologia, Azienda Ospedaliera San Gerardo, Monza
4Dipartimento di Medicina Preventiva, ASL Provincia Milano 2, Melegnano (Milano)

Indirizzo per corrispondenza: cghitti@alice.it

Acute haemorrhagic oedema of infancy: the measles, mumps and rubella vaccination as a possible cause

Key words: Acute haemorrhagic oedema of infancy, Measles, mumps and rubella vaccination, Leukocytoclastic vasculitis

The Authors report a case of acute haemorrhagic oedema of infancy (AHEI) in a 15-month-old male child, which occurred 9 days after measles, mumps and rubella vaccination and improved in one month without therapy, reaching a complete clinical resolution. No recurrence of the disease was observed during the following 24 months.

Vuoi citare questo contributo?

C. Ghitti, H. Sangalli, L. Pozzi, V. D’Apolito, E. Rossi, L. Gnecchi, R. Lucchini Edema emorragico acuto infantile: vaccinazione anti-morbillo, parotite e rosolia come possibile causa scatenante. Medico e Bambino 2011;30(7):465 https://www.medicoebambino.com/?id=1107_465.pdf

Pagine elettroniche

Mycoplasma pneumoniae e sindrome di Stevens-Johnson / necrolisi epidermica tossica: descrizione di un caso clinico

Gianfranco Fusilli, Michele Vitacco, Maria Anna Piccione, Giuseppe Sarli, Aldo Granieri, Giuseppe Labalestra, Giangiuseppe Russo, Giuseppe Merico

SC di Pediatria, Ospedale SS. Annunziata, ASL Taranto

Indirizzo per corrispondenza: pediatriataranto@hotmail.it

Mycoplasma pneumoniae and Stevens-Johnson syndrome/Toxic epidermal necrolysis.

Key words: Stevens-Johnson syndrome, Toxic epidermal necrolysis, Mycoplasma pneumoniae infection

Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are 2 rare (1-2 cases per million population per year) but life-threatening mucocutaneous reactions characterized by detachment of epidermis, acute skin blisters, and mucous membrane erosions. Both SJS and TEN represent a spectrum of a single disease process. Several drugs are highly suspected to cause SJS/TEN. Non-medication factors have also been reported to increase the risk of SJS/TEN: many viruses or bacteria can be trigger agents; many authors have documented that the majority of cases are related to Mycoplasma pneumoniae (MP). The article reports the case of a boy hospitalized for SJS/TEN-overlap triggered by MP pneumonia, which supports the evidence by other Authors that both SJS and TEN can be considered infection driven disorders. Documented cases of recurring SJS/TEN during re-infection with MP have not been found in current literature. So, this option should be included when treating children with MP infection.

Vuoi citare questo contributo?

G. Fusilli, M. Vitacco, M.A. Piccione, G. Sarli, A. Granieri, G. Labalestra, G. Russo, G. Merico Mycoplasma pneumoniae e sindrome di Stevens-Johnson / necrolisi epidermica tossica: descrizione di un caso clinico. Medico e Bambino 2011;30(7):465 https://www.medicoebambino.com/?id=1107_465.pdf


L'accesso è riservato agli abbonati alla rivista che si siano registrati.
Per accedere all'articolo in formato full text è necessario inserire nella casella di login username e password.